Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 8029750, 14 pages
http://dx.doi.org/10.1155/2016/8029750
Research Article

An Analytically Tractable Model for Pricing Multiasset Options with Correlated Jump-Diffusion Equity Processes and a Two-Factor Stochastic Yield Curve

Laboratoire Thema, Université de Cergy-Pontoise, 33 boulevard du Port, 95011 Cergy-Pontoise Cedex, France

Received 6 June 2016; Accepted 4 September 2016

Academic Editor: Peter G. L. Leach

Copyright © 2016 Tristan Guillaume. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bouzoubaa and A. Osseiran, Exotic Options and Hybrids, John Wiley & Sons, New York, NY, USA, 2010.
  2. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, no. 3, pp. 637–654, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. W. Epps, Pricing Derivative Securities, World Scientific, 2000. View at Publisher · View at Google Scholar
  4. O. Vasicek, “An equilibrium characterization of the term structure,” Journal of Financial Economics, vol. 5, no. 2, pp. 177–188, 1977. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Brigo and F. Mercurio, Interest Rate Models—Theory and Practice, Springer, Berline, Germany, 2nd edition, 2006. View at MathSciNet
  6. R. C. Merton, “Option pricing when underlying stock returns are discontinuous,” The Journal of Financial Economics, vol. 3, no. 1-2, pp. 125–144, 1976. View at Publisher · View at Google Scholar · View at Scopus
  7. J. M. Harrison and D. M. Kreps, “Martingales and arbitrage in multiperiod securities markets,” Journal of Economic Theory, vol. 20, no. 3, pp. 381–408, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. M. Harrison and S. R. Pliska, “Martingales and stochastic integrals in the theory of continuous trading,” Stochastic Processes and Their Applications, vol. 11, no. 3, pp. 215–260, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. Stulz, “Options on the minimum or the maximum of two risky assets. Analysis and applications,” Journal of Financial Economics, vol. 10, no. 2, pp. 161–185, 1982. View at Publisher · View at Google Scholar · View at Scopus
  10. W. Margrabe, “The value of an option to exchange one asset for another,” The Journal of Finance, vol. 33, no. 1, pp. 177–186, 1978. View at Publisher · View at Google Scholar
  11. P. Zhang, Exotic Options: A Guide to Second Generation Options, World Scientific, River Edge, NJ, USA, 1998.
  12. H. Geman, N. El Karoui, and J.-C. Rochet, “Changes of numeraire, changes of probability measure and option pricing,” Journal of Applied Probability, vol. 32, no. 2, pp. 443–458, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Z. Drezner and G. O. Wesolowsky, “On the computation of the bivariate normal integral,” Journal of Statistical Computation and Simulation, vol. 35, no. 1-2, pp. 101–107, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Genz, “Numerical computation of rectangular bivariate and trivariate normal and t probabilities,” Statistics and Computing, vol. 14, no. 3, pp. 251–260, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. R. S. Liptser and A. N. Shiryayev, Theory of Martingales, vol. 49 of Mathematics and Its Applications, Kluwer Academic Publishers, 1989. View at Publisher · View at Google Scholar · View at MathSciNet